# SDR HALA2014092400159

- Difficulty date: September 24, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 7,467 hours, 1,155 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF AFT CARGO DOOR HAS HOLE ON INSIDE OF DOOR FWD SIDE, APPROXIMATELY .5" X .7500" AT FRAMES 61 AND 61A AND BETWEEN BEAM 4 AND BEAM 5.  TRIMED OUT DAMAGE AREA.  EC CHECK OK. NO CRACKS NOTED.  ACCOMPLISHED ERA 529313-14. PRIMED & PAINT PENDING, PRESSURE CHECK PENDING PRIMED AND PAINTED IAW SRM 51-10-04.  PRESSURE CHECK GOOD. OK FOR SERVICE.
